# SDR FDEA202408101108

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 17,991 hours, 6,497 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T7100402G
- Part serial: 002269
- Condition: Burned
- Location: Zone 600 Aileron
- Part time: 17,991 hours, 6,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD AILERON BETWEEN WBL 910 AND WBL 890 WITH TWO LIGHTNING STRIKE. RH WING, OUTBOARD AILERON BTW WBL 910 AND WBL 890 WAS REPAIRED IAW B767 SRM 57-60-  02-2R PAG 1 AND SRM 51-70-14-0G REP 11 PAG 17-18 REV 89 APR 15/2024
